[Acute benzodiazepine withdrawal delirium].
Аннотация
In this case report we describe a life-threatening episode of delirium in a 51-year-old man. The condition was triggered by an abrupt withdrawal of benzodiazepines. The patient had been taking multiple sedatives for several years but a large proportion of the drugs were not available in Denmark. His general practitioner substituted and prescribed oxazepam and zolpidem for ten days. Afterwards the patient did not have access to benzodiazepines and developed a severe benzodiazepine withdrawal delirium. He was treated with diazepam and olanzapine with gradual dose reduction.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.